# SDR SWIA972177

- Difficulty date: December 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 14,655 hours, 19,491 cycles
- Engine: Pwa PW118B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION SYSTEM INOP IN AUTO AND MANUAL.  RETURNED TO PDX.  REPLACED PRESSURIZATION CONTROLLER PER MM 21-31-01.  OPS CHECKS GOOD IN AUTO MODE ON GROUND.  PN ON:  22201T011400  SNON:  191  SNOFF:  152.  REPLACED PNEUMATIC OUTFLOW VALVE PER RII 21-303 .    PN ON:  2093K010800   SNON:  144  SNOFF:  159. OPS CHECKS GOOD MANUAL MODE ON GROUND.
